Q. Two years after a kidney transplant, I have foamy urine and legs are swollen. Please help.

Answered by Dr. Muhammad M. Hanif Md. and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Kidney Disorders or Kidney Health? We have medical experts to help you right away. Ask a Doctor Now »
Image: Two years after a kidney transplant, I have foamy urine and legs are swollen.  Please help.

Hello doctor,

Two years back, I had a kidney transplant. Now, I have swelling in legs and foamy urine. I take Prograf 3 mg in the morning and 2.5 mg at night. My BP is 102/55 mmHg. I do not have diabetes. Please help.


Related Questions:
From the reports, can you please tell me the reason for my mom's swollen feet?
Kidney Stones: Causes, Management and Prevention
Two years after a kidney transplant, I have foamy urine and legs are swollen. Please help.
 

Dr. Muhammad M. Hanif Md.
MBBS
Cardiology, Critical Care Physician, General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com.

  • I have reviewed your health query and it seems your kidneys are not functioning optimally. There is some ongoing disease process that has caused deranged kidney function.
  • Swelling in legs (edema) and foamy urines are symptoms and signs of deranged kidney functions. It warrants a quick visit to a nephrologist or urologist or your treating physician for thorough evaluation and management.
  • Your medications seem good. But if there is some infection or other reason found on investigations, your kidney doctor may add some medications accordingly.

Hope it helps. Please feel free to ask more queries if you need further assistance. I would be happy to answer. Regards.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can I take any medicine to lose weight fast?
Query: Hello doctor,I am 37 years old. I have gained a lot of weight of late and my weight is 101 kg at 5 feet and 7 inches. I got all the tests done and I have a fatty liver and am pre-diabetic. Can I take Metformin for weight loss and diabetes? Can it help me in reducing the fatty liver? Please help.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I understand you are worried about your weight gain and being prediabetic. Remember, Metformin is a prescription drug, and it is your physician who can decide if it is needed for you or not. Metformin can be prescribed to prevent diabetes (type II diabetes onset) if pr...  Read Full »
 
Why the bilirubin level is elevated consistently since three months?
Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota...  Read Full »
Dr. Bindiya Thakkar
Endocrinologist

Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well ...  Read Full »
 
Kindly explain the test results of my father.
Query: Hi doctor, My father is 78 years old. He generally maintains good health except being diabetic for the last two years. However, since last once month his WBC, urea and creatinine values are abnormally high indicating kidney malfunctioning. He has lost 4 to 6 kg in the last three months and his appe...  Read Full »
Dr. Prakash H Muddegowda
Hematologist

Answer: Hi, Welcome to icliniq.com. Based on your query and attached reports (attachment removed to protect patient identity), my opinion is as follows: Diabetes appears to be in good control. However, due to renal disease, blood pressure must be high. He is on multiple medications for blood pressure for no...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From